On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
hi everyone~ i need help with nightmares and night terrors and sleep paralysis... i've had all these issues for my life but since i was diagnosed with hypothyroidism and have been taking levothyroxine it feels like my nightmares are more vivid and jarring 😰 it causes me anxiety at night to think of sleeping and having another PTSD nightmare.. im on other meds too.. but does this thyroid medicine make nightmares worse? thank you in advance
More questions for: Insomnia
Hi I am new on the group, and I have dopa responsive dystonia, which is well treated. However I often fell very tired doing the day, and often fell like i will never really get my head to wake up. and I often wake up many times doing the night, and can have trouble falling a sleep, but that is in periods. So I was hoping that someone could tell if there is a connection between Insomnia and dystonia, and if any doctors have told you about it ? Since it is has become a big issue for me in everyday life.
I started taking Tumeric 6 days ago for anxiety and depression. I take 550mg in the morning and at bedtime. The first three days were great, but the last three days I have been waking up at 4:15am and was wide awake. I ave read that Tumeric helps with sleep but also read that it creates insomnia especially with people suffering from depression. Trying to decide if I should take it in the morning and dinnertime or at bedtime. Any advise would be helpful.
I've never taken any drugs and recently at 58 yrs old doc says I need blood pressure meds and cholesterol med. taking diovan and was on pravastatin. Having terribly insomnia and struggling to lose weight. Been reading online about insomnia with both meds. Told doc all was well after a month on them except wasn't sleeping well. His recommendation let's double your pravastatin (cause he thinks my LDL going from 167 to 100 wasn't good enough). Says it should be under 100. Total went from 256 to 196. And let's give you Restoril for sleep. Well I didn't double it and after a week of waking numerous times a night and mostly being up from 3a for the day, I just stopped statin. Now one week later still having problems but slightly better with sleep. I think after reading about sleep problems with diovan and trouble with weight loss I'm about to stop diovan (BP without 130/78) and about to find me another doctor. GRR!!!!!! Wondering why people keep taking these drugs with such side effects. Doctors just seem to love pushing pills. P. S. Previous to Pravastatin, took Lipitor for cholesterol for two months and had terrible muscle pain. Stopped that too.
I have been on Synthroid for 4 yrs. and for a year have had extreme sweating, nothing eliviates it and insomnia, I take a ton of stuff just to fall asleep. I quit taking this morning and have not had any sweating,hoping the insomnia is gone as well. I am pretty tired of not being able to tolerate any heat and not sleeping well, compounds irritability.
I have just started taking this medication and I feel like it is interfering with my sleep. I'm really sleepy during the days but then can't fall asleep or stay asleep when I go to bed. The info says that this is rare for this medication but now it looks like I am not alone. Is there any other alternative that doesn't cause this?
More reviews for: Insomnia
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.